By Topic

Moving average processes and maximum entropy

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
D. N. Politis ; Dept. of Stat., Purdue Univ., West Lafayette, IN, USA

A characterization of the stochastic process that has maximum entropy among all moving average processes of order q, subject to the condition that the autocovariances γ(k) satisfy γ(k)=ck, for k=0,1,. . ., p, is provided by exploiting properties of the inverse autocovariance sequence

Published in:

IEEE Transactions on Information Theory  (Volume:38 ,  Issue: 3 )